TITLE

On the zeros of a class of analytic functions

AUTHOR(S)
Kokologiannaki, Chrysi G.
PUB. DATE
July 2007
SOURCE
Journal of Concrete & Applicable Mathematics;Jul2007, Vol. 5 Issue 3, p213
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The zeros of a class of analytic functions represented by a continued fraction are studied. The results are applied to the zeros of the mixed Bessel function Jv(z) + �Jv+1(z), � ? C and improve a previously known result.
ACCESSION #
24199604

 

Related Articles

  • On the Zeros of Quotients of Bessel Functions. Friedman, A.; Hu, B.; Velazquez, J. J. L. // Chinese Annals of Mathematics;Jul2000, Vol. 21 Issue 3, p285 

    The paper studies the zeros of 2mI[sub m]/I [sub m - 1] - (m+1)I[sub 1]/I[sub 0], where I[sub m] are the Bessel functions.

  • Some properties of functions with nonzero order n divided difference. Kir'yatskiĭ, E. // Siberian Mathematical Journal;May2012, Vol. 53 Issue 3, p477 

    We consider the properties of functions of class K( D). This class consists of analytic functions F( z) in a domain D whose nth divided difference does not vanish in D. We study some relation of functions of class K( D) to Chebyshev systems, consider a few properties of an operator related to a...

  • Two Integral Operators Defined with Bessel Functions on the Class N(β). Ularu, Nicoleta // Journal of Basic & Applied Sciences;Dec2013, Vol. 9, p57 

    Using Bessel functions of first kind we introduce new integral operators and show that these operators are in the class N(β).

  • Zeros of functions in weighted spaces with mixed norm. Sevast'yanov, E.; Dolgoborodov, A. // Mathematical Notes;Jul2013, Vol. 94 Issue 1/2, p266 

    In the spaces of analytic functions f in the unit disk with mixed norm and measure satisfying the Δ-condition, sharp necessary conditions on subsequences of zeros $\{ z_{n_k } (f)\} $ of the function f are obtained in terms of subsequences of numbers { n}. These conditions can be used to...

  • Method for the Calculation of All Non-Multiple Zeros of an Analytic Function. Semenov, Vasyl // Computational Methods in Applied Mathematics;2011, Vol. 11 Issue 1, p67 

    A method for calculating all nonmultiple zeros of the complex function in a given rectangle is proposed. The main idea of the method is to construct a covering of the initial rectangle by subsets where either there no solutions or there is only one solution. The algorithm for the construction of...

  • Eigenvalues of zero energy in the linearized NLS problem. Vougalter, Vitali; Pelinovsky, Dimitry // Journal of Mathematical Physics;Jun2006, Vol. 47 Issue 6, p062701 

    We study a pair of neutrally stable eigenvalues of zero energy in the linearized NLS equation. We prove that the pair of isolated eigenvalues, where each eigenvalue has geometric multiplicity one and algebraic multiplicity N, is associated with 2P negative eigenvalues of the energy operator,...

  • Studies on the zeros of Bessel functions and methods for their computation. Kerimov, M. // Computational Mathematics & Mathematical Physics;Sep2014, Vol. 54 Issue 9, p1337 

    The zeros of Bessel functions play an important role in computational mathematics, mathematical physics, and other areas of natural sciences. Studies addressing these zeros (their properties, computational methods) can be found in various sources. This paper offers a detailed overview of the...

  • Real zeros of some classes of analytic functions determined by a majorant of infinite order. Shamoyan, F. // Journal of Mathematical Sciences;Jan2011, Vol. 172 Issue 2, p276 

    Certain classes of entire functions or of functions analytic in the unit disk are treated; they are defined in terms of a radial majorant ? that grows sufficiently fast. Under certain assumptions on ?, we describe the zero sets for such a class that lie on R (respectively, on the segment [0,...

  • Applications of the Schwarz lemma to inequalities for entire functions with constraints on zeros. Dubinin, V. // Journal of Mathematical Sciences;Jun2007, Vol. 143 Issue 3, p3069 

    It is shown that new inequalities for certain classes of entire functions can be obtained by applying the Schwarz lemma and its generalizations to specially constructed Blaschke products. In particular, for entire functions of exponential type whose zeros lie in the closed lower half-plane,...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics